Rite Aid Extra Strength PM Pain Relief Gelcaps, 500 mg Acetaminophen / 25 mg Diphenhydramine – 80 Count | Nighttime PM Pain Reliever + Sleep Aid | Arthritis Pain Relief | Menstrual Pain Relief

Add your review

$9.99

$9.99

Add to wishlistAdded to wishlistRemoved from wishlist 0
Add to compare


Price: $9.99
(as of Aug 22,2020 10:48:48 UTC – Details)



Pain doesn’t only disrupt your daytime activities; it can also keep you from getting the rest you need at night. Get Rite Aid’s Extra Strength Pain Relief Acetaminophen PM and get the pain relief you’re seeking and the sleep you need. These non-habit-forming gelcaps relieve minor aches and pains and act as a sleep aid. Each gelcap contains 500mg of acetaminophen to handle your pain and temporarily reduce fever, plus 25mg of diphenhydramine HCI to help you ease into sleep. Rite Aid’s pain reliever gelcaps contain no aspirin to offer you real time pain relief you can count on. At Rite Aid, we have a personal interest in your health and wellness. That’s why we deliver the products and services that you, our valued customer, need to lead a healthier, happier life. Everyone at Rite Aid, from our knowledgeable, caring associates and pharmacists to the members of our board of directors, works together to provide you with a superior pharmacy experience. Rite Aid is proud to be one of the nation’s leading drugstore chains. We are caring neighbors, involved in community activities in meaningful ways, and committed to reflecting the diversity of each community we serve.

PAIN RELIEVER + NIGHTTIME SLEEP AID: Each Rite Aid gelcap contains acetaminophen extra strength 500mg to quickly and effectively relieve your pain, plus it contains diphenhydramine HCI 25mg, a nighttime sleep aid for adults, so you can sleep at night.
PAIN RELIEVER + FEVER REDUCER: Rite Aid Extra Strength Acetaminophen PM gelcaps reduce fevers temporarily while offering minor headache/migraine relief, menstrual pain relief, relief from muscular or body aches, and arthritis and/or joint pain relief.
ASPIRIN FREE: These pain relief pills contain 500 mg of pain relieving, fever reducing acetaminophen without any aspirin. This aspirin-free muscle, joint, or arthritis pain relief medicine is formulated for those with aspirin allergies or sensitivities.
TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.

User Reviews

0.0 out of 5
0
0
0
0
0
Write a review

There are no reviews yet.

Be the first to review “Rite Aid Extra Strength PM Pain Relief Gelcaps, 500 mg Acetaminophen / 25 mg Diphenhydramine – 80 Count | Nighttime PM Pain Reliever + Sleep Aid | Arthritis Pain Relief | Menstrual Pain Relief”

Your email address will not be published. Required fields are marked *

Rite Aid Extra Strength PM Pain Relief Gelcaps, 500 mg Acetaminophen / 25 mg Diphenhydramine – 80 Count | Nighttime PM Pain Reliever + Sleep Aid | Arthritis Pain Relief | Menstrual Pain Relief

$9.99

Logo
Enable registration in settings - general
Compare items
  • Total (0)
Compare
0